MAUDE Adverse Event Report: QUEST MEDICAL 4-WAY HIGH FLOW STOPCOCK

QUEST MEDICAL 4-WAY HIGH FLOW STOPCOCK
Model Number STV01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Report received from nipro canada.Product code stv01.Device easily disconnected from an iv extension set.
 
Additional Manufacturer Narrative
All luer connections on the stopcock are iso80369-7 compliant and are tested for axial loading, unscrewing, and overriding per the iso standards.It is unknown if the luer connection for the needleless injection site the customer is using with the stopcock is also iso80369-7 compliant.At this time, the complaint could not be confirmed as manufacturing related.Complaint was confrimed, disconnection was noted.

Brand Name
4-WAY HIGH FLOW STOPCOCK
Common Device Name
HIGH FLOW STOPCOCK
Manufacturer (Section D)
QUEST MEDICAL
one allentown pkwy
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL
one allentown pkwy
allen TX 75002
Manufacturer Contact
gail sauers
one allentown pkwy
allen, TX 75002
9842639140
MDR Report Key16658589
Report Number1649914-2023-00013
Device Sequence Number19244787
Product Code FMG
UDI-Device Identifier00634624911017
UDI-Public00634624911017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K061143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2024
Device Model NumberSTV01
Device Catalogue Number9652
Device Lot Number63903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2023
Initial Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown